# SDR USAA20110620SB104

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE BUTTON TYPE EMERGENCY LIGHTS ON SEAT 10, 11 AND 12, LT SIDE, NEED RED LAMPS PER DRAWING 05P25D024, NOTE 15.  MAINTENANCE INSTALLED RED LAMPS IN PLACE OF CLEAR LAMPS AS REQUIRED.  OPS CHECK SATISFACTORY.
